Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Non-reflexivity of the derivation space from Banach algebras of analytic functions


Author: Ebrahim Samei
Journal: Proc. Amer. Math. Soc. 135 (2007), 2045-2049
MSC (2000): Primary 47B47, 13J07
Published electronically: February 28, 2007
MathSciNet review: 2299478
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega$ be an open connected subset of the plane, and let $ A$ be a Banach algebra of analytic functions on $ \Omega$. We show that the space of bounded derivations from $ A$ into $ A^*$ is not reflexive. We also obtain similar results when $ A=C^{(n)}[0,1]$ for $ n\geq 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B47, 13J07

Retrieve articles in all journals with MSC (2000): 47B47, 13J07


Additional Information

Ebrahim Samei
Affiliation: EPFL-SB-IACS, Station 8, Ch-1015 Lausanne, Switzerland
Email: ebrahim.samei@epfl.ch

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08655-8
PII: S 0002-9939(07)08655-8
Keywords: Local derivations, reflexivity, analytic functions, differentiable functions
Received by editor(s): July 29, 2005
Received by editor(s) in revised form: January 30, 2006
Published electronically: February 28, 2007
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.